MathSciNet Relay Station
MathSciNet bibliographic data
MR1697398 (2000f:46076) 46L07 (46B28 46M05 47L05 47L25)
Oikhberg, Timur; Pisier, Gilles The "maximal'' tensor product of operator spaces. Proc. Edinburgh Math. Soc. (2) 42 (1999), no. 2, 267–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement